Urine

M

Mcclean

New member
Jan 8, 2023
2
0
1
I just started taking 1mg yesterday and noticed I urinate more frequent. Anyone else with this experience? I didn’t have this on the lower doses
 
A

Amelia

Administrator
Staff member
Jun 21, 2022
16
1
3
Hi Mcclean!

Welcome to the forum :) I'm sorry to hear you had such an issue. I'm no medical expert of course, but it depends on several factors, I think. Firstly, are you taking Ozempic for weight or diabetes? Sometimes it increases urination because of obvious reasons, like increased water intake because of dry mouth, and excretion of body fat through the urinary system. And if you have another issue like constipation - it may put pressure on the bladder physically. Makes sense then.
 
M

Mcclean

New member
Jan 8, 2023
2
0
1
Dr said it’s not a side effect so it’s possible it could be what you said. Or just a weird coincidence that it started when I started the 1mg dose